# SDR MASA98220

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: V63367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6389 - PHX-YUM - DURING PREFLIGHT INSPECTION, CREW REPORTED THAT THE EMERGENCY LIGHT SWITCH HAD BEEN LEFT IN THE ON POSITION OVERNIGHT AND ALL THE POWER SUPPLIES TO THE EMERGENCY LIGHTING HAD BEEN DRAINED.  MAINTENANCE CONNECTED THE GPU TO THE AIRCRAFT AND CHARGED THE BATTERIES, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
